I am 2 weeks post. Could something be wrong with my sleeve?

I am 2 weeks post op sleeve surgery and I keep foaming and sliming even on an empty stomache. I am constantly nauseous with bad heartburn even after taking nexium and zofran. How do I know if something is wrong with my sleeve?

Doctor Answers 1

Slime and nausea after the sleeve

At two week and with these symptoms I would suggest you contact your surgeon so they can asses nothing is wrong with your sleeve. It is probably just swollen tissue inside of your sleeve that is causing these issues but it may be a good idea to do some testing. In the mean time keep taking your Nexium and Zofran and work on hydration. The more hydrated you are the better everything will be. 


Dr. Alvarez

Mexico Bariatric Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.